Tauberian Theorems for 'Infinite' Logarithmic Summability (L).

Y. Sitaraman

Monatshefte für Mathematik (1967)

  • Volume: 71, page 452-460
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Sitaraman, Y.. "Tauberian Theorems for "Infinite" Logarithmic Summability (L).." Monatshefte für Mathematik 71 (1967): 452-460. <http://eudml.org/doc/177402>.

author = {Sitaraman, Y.},
journal = {Monatshefte für Mathematik},
keywords = {series, summability},
pages = {452-460},
title = {Tauberian Theorems for "Infinite" Logarithmic Summability (L).},
url = {http://eudml.org/doc/177402},
volume = {71},
year = {1967},

AU - Sitaraman, Y.
TI - Tauberian Theorems for "Infinite" Logarithmic Summability (L).
JO - Monatshefte für Mathematik
PY - 1967
VL - 71
SP - 452
EP - 460
KW - series, summability
UR - http://eudml.org/doc/177402
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.